STARTING BIRTH CONTROL PILLS 7 DAYS AFTER MY PERIOD..RISK???
I have been on Ortho Tri Cyclin for a few yrs now..I took my week 1-3 pills and on week 4 (off week) had my period. I was unable to get to the doctor for more pills..and had to wait 7 days AFTER my period to get new pills. My normal start was MONDAYS...and immediately started my new pack as soon as I got the new pack of pills. I did not have intercourse during weeks1-2 of the new pack..and I had sex mid week 3. I keep reading different things about how thats not good..how its ok as long as I waited 7 days..I really dont know whats correct?
If you start your pills on the same day you start your period, you're protected from the start. If you do the "Sunday start" (start the first Sunday (or any day, really, as long as it's less than 7 days since your period started), you're covered after a week. If you start at any other time, you should use backup birth control for the first month.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.